# SDR DL72S001140

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- Aircraft time: 63,748 hours, 48,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 4-58560-12AD REINSP, FASTENER HOLE CORROSION WAS DISCOVERED IN THE UPPER, FWD HOLE ON BOTH THE LT AND RT SIDES OF THE HOLES SUBJECT TO THE SI INSP.  HOLES WERE OVERSIZED TO 0.433 DIAM. W/ .0312 IN CUT.  DAMAGE REPAIRED PER ERA 377433-14AD.
